| Model Number |
LITNG12HTORQ115-A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the right and left pulmonary arteries using lightning aspiration tubing (lightning) and an indigo system aspiration catheter 12 (cat12).During the procedure, the backend of the rotating hemostasis valve (rhv) came apart and could not be reassembled.Therefore, the rhv was removed.It was reported that there was some blood loss during troubleshooting.The procedure was completed using a new rhv, the same lightning and the same cat12.There was no report of an adverse effect to the patient.